# SDR USAA020027

- Difficulty date: January 16, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746132
- Condition: Delaminated
- Location: Elevator
- Part time: 31,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ELEVATOR DELAMINATED .375 INCH, OUTER PLIES ON LOWER SKIN 75.5 FROM TIP 8 FROM L/E.  REPAIRED PER SRM 55-20-01 AND 51-70-17 .5 INCH PER PLY PER EA NR 73202.  (M)
